Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 131, NWS St. Louis, MO

July 12, 2015Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 12, 2015, 9:40 AM CDT for Osage County, Missouri. It took effect at Jul 12, 2015, 10:00 PM CDT. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 9:40 AM CDT (14:40 UTC)
In effect from
Jul 12, 2015, 10:00 PM CDT
Expired
Jul 15, 2015, 5:00 PM CDT
In force
67 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Rich Fountain (RIFM7). The gauge peaked at 20.93 ft at Jul 14, 2015, 7:00 AM CDT.

actionminormoderate1015202507/1207/1307/1407/1507/16
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WGUS43 KLSX 121440
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
940 AM CDT SUN JUL 12 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Gasconade River near Rich Fountain

.This Flood Warning is a result of 3 to 6 inches of rain the past
week with none forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-131440-
/O.NEW.KLSX.FL.W.0131.150713T0300Z-150715T2200Z/
/RIFM7.1.ER.150713T0300Z.150714T0000Z.150714T2200Z.NO/
940 AM CDT SUN JUL 12 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Gasconade River near Rich Fountain
* from this evening to Wednesday afternoon.
* At  8:30 AM Sunday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and 
  continue rising to near 21.4 feet by Monday evening. The river 
  should then fall below flood stage by Tuesday afternoon.
* Impact:  At 21.1 feet...Private road under the State Highway 89 
  bridge begins flooding near this height.
* Impact:  At 20.0 feet...State Highway D begins flooding near the 
  Cooper Hill Conservation Area.
* Impact:  At 19.5 feet...State Route N north of US Highway 50 and 
  north of Freedom begins flooding near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

Gasconade River
  Rich Fountain   20.0   17.88      21.0   20.9   16.6    9.2    7.3


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$
6 follow-up statements
584 
WGUS83 KLSX 130205
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Missouri...
 
  Gasconade River near Rich Fountain 

.This flood warning is a result of recent heavy rainfall...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-140205-
/O.EXT.KLSX.FL.W.0131.150713T0600Z-150715T2050Z/
/RIFM7.1.ER.150713T0600Z.150714T1200Z.150714T2050Z.NO/
905 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  the Gasconade River near Rich Fountain
* At 8:30 PM Sunday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage after midnight 
  and crest near 21.4 feet by Tuesday morning.  The river will fall
  below flood stage by Tuesday afternoon.
* Impact:  At 21.1 feet...Private road under the State Highway 89 
  bridge begins flooding near this height.
* Impact:  At 20.0 feet...FLOOD STAGE.  Right bank overflows.  Also, 
  State Highway D begins flooding near the Cooper Hill Conservation 
  Area.
* Impact:  At 19.5 feet...State Route N north of US Highway 50 and 
  north of Freedom begins flooding near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

Gasconade River
  Rich Fountain   20.0   19.34      20.5   21.4   13.1    7.4    6.5


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$
484 
WGUS83 KLSX 131342
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT MON JUL 13 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Gasconade River near Rich Fountain affecting Osage County 

.This Flood Warning is a result of 3 to 6 inches of precipitation the 
past week and up to a quarter inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-141342-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-150715T1330Z/
/RIFM7.1.ER.150713T0715Z.150714T0600Z.150714T1330Z.NO/
842 AM CDT MON JUL 13 2015

The Flood Warning continues for
  the Gasconade River near Rich Fountain
* until Wednesday morning.
* At  7:30 AM Monday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Forecast:  The river will continue rising to near 21.0 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/14  07/15  07/16  07/17  07/18

Gasconade River
  Rich Fountain   20.0   20.38      20.5   10.6    7.2    6.4    6.0

&&

LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       


$$
770 
WGUS83 KLSX 140023
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT MON JUL 13 2015

...The flood warning continues for the following river in Missouri...
 
  
  
                  Gasconade River near
                   ...Rich Fountain 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-150023-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-150715T1336Z/
/RIFM7.1.ER.150713T0715Z.150713T2315Z.150714T1336Z.NO/
723 PM CDT MON JUL 13 2015

The Flood Warning continues for
  the Gasconade River near Rich Fountain.
* At 6:30 PM Monday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow morning.
* Impact:  At 20.0 feet... Right bank overflows.  Also, State Highway D
  begins flooding near the Cooper Hill Conservation Area.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/14  07/15  07/16  07/17  07/18

Gasconade River
  Rich Fountain   20.0   20.81      20.4   11.0    7.3    6.3    5.9


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$
808 
WGUS83 KLSX 141237
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT TUE JUL 14 2015

...The flood warning continues for the following river in 
Missouri...

 
  Gasconade River near 
  
      Rich Fountain  
  

.This Flood Warning is a result of 3-6 inches of rainfall across
the basin over the past week...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-151237-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-150715T1531Z/
/RIFM7.1.ER.150713T0715Z.150714T0030Z.150714T1531Z.NO/
737 AM CDT TUE JUL 14 2015

The Flood Warning continues for
  The Gasconade River near Rich Fountain
* Until early this afternoon.
* At 6:30 AM Tuesday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast:  The river is currently cresting near 20.8 feet and is forecast
  to fall back below flood stage early this afternoon. 


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/15  07/16  07/17  07/18  07/19

Gasconade River
  Rich Fountain   20.0   20.81      11.5    7.3    6.3    5.9    5.7


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$
485 
WGUS83 KLSX 141809
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
109 PM CDT TUE JUL 14 2015

...The flood warning continues for the following river in 
Missouri...

 
  Gasconade River near 
  
      Rich Fountain
  

.This Flood Warning is a result of 3-6 inches of rainfall across
the basin over the past week...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-151809-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-150715T1817Z/
/RIFM7.1.ER.150713T0715Z.150714T1145Z.150714T1817Z.NO/
109 PM CDT TUE JUL 14 2015

The Flood Warning continues for
  the Gasconade River near Rich Fountain
* until this afternoon.
* At 12:30 PM Tuesday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* The river is forecast to fall back below flood stage late this afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/15  07/16  07/17  07/18  07/19

Gasconade River
  Rich Fountain   20.0   20.36      11.5    7.3    6.3    5.9    5.7


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$
570 
WGUS83 KLSX 142146
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT TUE JUL 14 2015

...The flood warning is cancelled for the following river in Missouri...
 
  
                     Gasconade River near
                     ...Rich Fountain


Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-142216-
/O.CAN.KLSX.FL.W.0131.000000T0000Z-150715T1817Z/
/RIFM7.1.ER.150713T0715Z.150714T1145Z.150714T1909Z.NO/
446 PM CDT TUE JUL 14 2015

The Flood Warning is cancelled for
  the Gasconade River near Rich Fountain.
* At 4:30 PM Tuesday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at 2:09 PM Tuesday.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/15  07/16  07/17  07/18  07/19

Gasconade River
  Rich Fountain   20.0   19.39      12.2    7.3    6.4    5.9    5.7


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 12, 6:35 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 12, 6:35 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
635 AM CDT SUN JUL 12 2015

.SHORT TERM:  (THROUGH LATE THIS AFTERNOON)
ISSUED AT 330 AM CDT SUN JUL 12 2015

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PARTS OF NORTHEAST MO
AND WEST CENTRAL IL CENTERED NEAR THE MS RIVER AT 08Z. THE OVERALL
COVERAGE, INTENSITY AND ORGANIZATION HAS DIMINISHED SIGNIFICANTLY
COMPARED TO SEVERAL HOURS EARLIER, AND THIS APPEARS TO BE IN
RESPONSE TO VEERING OF THE LLJ/DECREASING LIFT ALONG AND NORTH OF
THE TRAILING OUTFLOW BOUNDARY. RECENT HRRR RUNS SUGGEST THIS
DOWNWARD TREND SHOULD CONTINUE AS THE ACTIVITY SLIDES TO THE
SOUTHEAST WITH ANY RESIDUAL PRECIPITATION AFTER DAYBREAK PROBABLY
EAST OF THE MS RIVER IN IL, AND DYING QUICKLY. THEREAFTER CLOUDS
SHOULD THIN, SURFACE WINDS SHOULD RECOVER AND BECOME SOUTHWESTERLY
AND TEMPS WILL RISE QUICKLY. THE MODELS FORECAST SIGNIFICANT LOW-
MID LEVEL WARMING SUGGESTING THE WESTERN EDGE OF THE CAP SHOULD
ADVANCE EAST OF THE CWA BY EARLY EVENING. HIGHS IN THE LOW-MID 90S
WITH THE HIGHEST CENTERED IN THE ST. LOUIS METRO AREA ARE STILL ON
TRACK, AS IS THE PREVIOUSLY ISSUED METRO STL HEAT ADVISORY.

GLASS

.LONG TERM:  (TONIGHT THROUGH SATURDAY)
ISSUED AT 330 AM CDT SUN JUL 12 2015

THERE CONTINUE TO BE ALOT OF QUESTIONS ON THE POTENTIAL FOR
THUNDERSTORMS TONIGHT INTO MONDAY NIGHT. THE MODEL QPFS ARE QUITE
VARIED WITH SOME OF THEM GENERATING PRECIPITATION WELL BACK INTO
VERY WARM MID LEVEL TEMPERATURES THAT SHOULD SUPPRESS DEEP
CONVECTION. NONE OF THE MODELS HAVE FORECAST QPF PARTICULARILY
WELL THE LAST FEW DAYS AND THE NORMALLY RELIABLE ECMWF HAS SHOWN A
BIAS WITH TOO MUCH QPF INTO THE WARM MID LEVEL TEMPS. IF THE MODEL
FORECASTS OF THESE WARMING MID LEVEL TEMPS IS ON TARGET, I THINK
THE MAIN CORRIDOR OF ACTION TONIGHT WILL BE FROM NORTHEAST IA
INTO CENTRAL IL INTO INDIANA ASSOCIATED WITH THE NEXT NORTHWEST
FLOW SHORTWAVE MOVING OUT OF THE UPPER MS VALLEY. ONLY THE NORTHEAST
FRINGES OR OUR CWA SHOULD HAVE ANY CHANCE OF CONVECTION TONIGHT
INTO EARLY MONDAY MORNING.

THE LOW-MID LEVELS CONTINUE TO WARM ON MONDAY WITH 700 MB TEMPS OF
+12 TO +14 DEGC BY 00Z WEDENSDAY, WHICH AGAIN CASTS UNCERTAINTY
THROUGH EARLY EVENING ON THE WESTERN EXTENT OF ANY CONVECTION.
I'LL CONTINUE TO KEEP A CHANCE OF THUNDERSTORMS IN THE FORECAST
FROM FAR EASTERN MO INTO WESTERN IL ON MONDAY ACCOUNTING FOR BOTH
THE UNCERTAINTY IN THE EARLY MORNING AND AGAIN IN THE LATER
AFTERNOON. ONCE AGAIN IF THESE FORECAST MID LEVEL TEMPS ARE
CORRECT I THINK THE MAIN CORRIDOR OF THUNDERSTORM ACTIVITY WILL BE
JUST NORTHEAST AND EAST OF THE CWA IN IL. WHEREEVER THAT EDGE OF
THE CAP IS LOCATED, THE REGION WILL BE VERY UNSTABLE BY AFTERNOON
WITH STRONG DEEP LAYER SHEAR SUPPORTIVE OF ORGANIZED SEVERE
THUNDERSTORMS. MONDAY LOOKS TO BE THE HOTEST DAY THUS FAR THIS
SUMMER WITH HIGHS WELL INTO THE 90S, THE HOTTEST TEMPS AGAIN
CENTERED ON METRO ST. LOUIS. HEAT INDICES OF 105+ WILL OCCUPY
GREATER REAL ESTATE AND I HAVE EXPANDED THE HEAT ADVISORY TO ALL
BUT THE FAR SOUTHERN CWA/EASTERN OZARKS.

A SERIES OF SHORT WAVES WILL CONTINUE TO TRACK FROM THE UPPER MS
VALLEY THROUGH THE LOWER GREAT LAKES AND INTO THE OH VALLEY ON
MONDAY NIGHT AND THESE SHOULD PROMPT HEIGHT FALLS AND MID LEVEL
COOLING. WHILE THE MAIN ACTION ZONE WILL REMAIN TO OUR EAST, THE
COOLING ALOFT AND FRONT SINKING INTO THE AREA ARE SUFFICIENT FOR A
THREAT OF SCATTERED THUNDERSTORMS ON MONDAY NIGHT. WHILE THE FRONT
WILL BISECT THE AREA ON TUESDAY WITH THE MAIN CHANCE OF SHOWERS
AND THUNDERSTORMS ACROSS SOUTHERN MO AND SOUTHERN IL, ONLY MODEST
COOLING WILL OCCUR AND MANY AREAS WILL STILL HAVE SEASONABLY HOT
TEMPS BUT LOWER DEW POINTS AND LOWER OVERALL HEAT INDEX VALUES. A
REINFORCING FRONT WILL ENTER THE AREA LATE TUESDAY INTO WEDNESDAY
BRINGING BETTER COOLING AND A BRIEF DRY PERIOD, HOWEVER THE FRONT
THEN WAVERS BACK NORTHWARD WEDNESDAY NIGHT-THURSDAY WITH AN
ATTENDANT CHANCE OF SHOWERS AND THUNDERSTORMS.

GLASS

&&

.AVIATION:  (FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 633 AM CDT SUN JUL 12 2015

VFR CONDITIONS EXPECTED THROUGH THIS FORECAST PERIOD AT ALL TAF
SITES. ANY THUNDERSTORMS THAT FORM SUNDAY NIGHT INTO MONDAY
MORNING SHOULD REMAIN WELL TO THE NORTHEAST.

SPECIFICS FOR KSTL: VFR CONDITIONS EXPECTED THROUGH THIS FORECAST
PERIOD.

BROWNING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY FROM NOON TO 8 PM CDT MONDAY FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU
     MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY
     MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON
     MO.

     HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR ST. CHARLES
     MO-ST. LOUIS CITY MO-ST. LOUIS MO.

IL...HEAT ADVISORY FROM NOON TO 8 PM CDT MONDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-WASHINGTON IL.

     HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 12, 5:34 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
534 AM CDT SUN JUL 12 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
534 AM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS MORNING ACROSS PARTS
OF SOUTHWEST ILLINOIS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS TONIGHT
ACROSS PARTS OF EASTERN MISSOURI AND WESTERN ILLINOIS...AND IF STORMS
OCCUR A FEW OF THEM MIGHT BE SEVERE.

HEAT INDICES ARE EXPECTED TO REACH DANGEROUS LEVELS OF AROUND 105
DEGREES THIS AFTERNOON WITHIN THE SAINT LOUIS METRO AREA.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE AREA MONDAY THROUGH
MONDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE ACROSS EASTERN MISSOURI
AND WESTERN ILLINOIS.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE REGION TUESDAY
AND FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

HEAT INDICES ARE EXPECTED TO REACH DANGEROUS LEVELS OF 105 DEGREES
OR GREATER MONDAY AFTERNOON FOR MUCH OF THE AREA.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS SECTIONS OF SOUTHWESTERN
ILLINOIS THROUGH EARLY THIS EVENING.

GLASS

In the hours before

Local storm report, Jul 12, 4:01 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      HANNIBAL                39.71N  91.38W
07/12/2015                   MARION             MO   EMERGENCY MNGR

            APPROXIMATELY 40 ROADS FLOODED IN MARION COUNTY. WATER
            REPORTED IN SOME BASEMENTS IN HANNIBAL... MO.

&&

BROWNING
Local storm report, Jul 12, 5:22 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      HANNIBAL                39.71N  91.38W
07/12/2015                   MARION             MO   TRAINED SPOTTER

            4.5 INCHES OF RAIN. 17 INCHES OF WATER IN BASEMENT OF
            HOME.

&&

BROWNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:25 PM CDTRiver Flood WarningLSXLewis3 days
Jul 11, 8:25 PM CDTRiver Flood WarningLSXLewis3 days
Jul 11, 9:58 PM CDTFlash Flood WarningLSXLewis6 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXLewis62 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXMarion68 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXMarion4 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXRalls4 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXPike5 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXPike5 days
Jul 11, 11:26 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jul 12, 12:18 AM CDTSpecial Weather StatementLSXRalls42 min
Jul 12, 1:25 AM CDTAreal Flood AdvisoryLSXMarion3 hr
Jul 12, 2:15 AM CDTRiver Flood WarningLSXMarion50 hr
Jul 12, 2:20 AM CDTAreal Flood AdvisoryLSXPike, Ralls3 hr
Jul 12, 2:52 AM CDTFlash Flood WarningLSXMarion3 hr
Jul 12, 9:56 AM CDTRiver Flood WarningLSXMarion60 hr
Jul 12, 4:19 PM CDTRiver Flood WarningLSXLincoln5 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.